# SDR CA100602003

- Difficulty date: May 27, 2010
- Submitted: January 4, 2011
- Operation: General aviation
- Make and model: Robsin R44
- Aircraft time: 4,315 hours
- Engine: Lyc O540F1B5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: IO600646201
- Condition: Failed
- Location: Engine
- Part time: 216 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE RPM ERRATIC ON GUAGE, MAGNETO REPLACED, SERVICABLE.
